Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 145, NWS North Platte, NE

June 15, 2013Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2013, 4:56 AM CDT for Thomas County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 4:56 AM CDT (09:56 UTC)
Expired
Jun 15, 2013, 5:45 AM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

County Thomas County, NE

The radar

The North Platte radar (KLNX), 11 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KLBF 150956
SVRLBF
NEC171-151045-
/O.NEW.KLBF.SV.W.0145.130615T0956Z-130615T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 AM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 AM CDT

* AT 451 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THEDFORD...
  AND MOVING EAST AT 30 MPH.

  HAZARD...65 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  THOMAS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NATWICK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 227.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10027 4185 10027 4190 10069 4209 10076
TIME...MOT...LOC 0956Z 282DEG 24KT 4199 10055

HAIL...0.75IN
WIND...65MPH

$$

SPRINGER
1 follow-up statement
876 
WWUS53 KLBF 151023
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 AM CDT SAT JUN 15 2013

NEC171-151033-
/O.CAN.KLBF.SV.W.0145.000000T0000Z-130615T1045Z/
THOMAS NE-
523 AM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN THOMAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THOMAS COUNTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4209 10027 4185 10027 4190 10069 4209 10076
TIME...MOT...LOC 1023Z 282DEG 24KT 4195 10031

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:47 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 15, 3:47 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 AM CDT SAT JUN 15 2013

.SYNOPSIS...
ISSUED AT 347 AM CDT SAT JUN 15 2013

AT 07Z...MSL ANALYSIS SHOWED A CLOSED LOW OVER CENTRAL NEBRASKA WITH
A WARM FRONT DRAPED EAST ACROSS SOUTHEAST NEBRASKA AND NORTHEAST
KANSAS AND A QUASI-STATIONARY FRONT DRAPED ACROSS WESTERN KANSAS TO
ANOTHER LOW IN SOUTHEAST COLORADO. THE FRONT IS THEN STRETCHED
NORTHWARD TO A LOW IN NORTHEAST COLORADO. AN INVERTED TROUGH
EXTENDED FROM THE NORTHEAST COLORADO LOW ACROSS EASTERN WYOMING.
SURFACE DEWPOINTS AT OR ABOVE 60F WERE ACROSS EASTERN KANSAS AND
EASTERN NEBRASKA WITH A LOBE OF 60F WRAPPING AROUND THE NEBRASKA
SURFACE LOW TO AINSWORTH...THEDFORD AND NORTH PLATTE. RADAR
INDICATED THUNDERSTORMS IN THE WESTERN SANDHILLS AND THE EASTERN
NEBRASKA PANHANDLE WITH FAIRLY INTENSE ECHO RETURNS INN NORTHWEST
NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 347 AM CDT SAT JUN 15 2013

THE HOURLY RAPID REFRESH HRRR3KM AND THE RAP13 MODELS SHOW THE
STORMS IN NORTHWEST NEBRASKA MAKING THEIR WAY ACROSS NORTH CENTRAL
TO NORTHEAST NEBRASKA THIS MORNING. BEFORE MERGING INTO A LINE THIS
AFTERNOON IN CENTRAL AND EASTERN NEBRASKA.

THE FRONT STALLING ACROSS NORTHEAST KANSAS TO SOUTH CENTRAL AND
SOUTHEAST NEBRASKA WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT
THIS AFTERNOON. FOR CENTRAL AND SOUTH CENTRAL NEBRASKA AND POSSIBLY
SPREADING TO NEAR NORTH PLATTE AND OGALLALA. AFTER 00Z...STORMS THAT
FORMED OVER NORTHEAST COLORADO ALONG THE WESTERN PART OF THE SURFACE
FRONT DRAPED ACROSS THE HIGH PLAINS OF WYOMING AND COLORADO ARE
EXPECTED TO SPREAD INTO EXTREME SOUTHWEST NEBRASKA AND THE SOUTHERN
PANHANDLE. FOR THAT AREA...SURFACE-BASED CONVECTIVE POTENTIAL OF
2500J/KG AND 0-6KM BULK SHEAR OF 50KT WOULD SUPPORT SEVERE
THUNDERSTORMS IN THE PANHANDLE AND EXTREME SOUTHWEST NEBRASKA.
HOWEVER...MORE FAVORABLE LOW LEVEL SHEAR FOR SUPER CELL DEVELOPMENT
IS EXPECTED TO BE ALONG THE KANSAS-NEBRASKA BORDER.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 347 AM CDT SAT JUN 15 2013

QUASI-ZONAL FLOW ALOFT WILL GRADUALLY BECOME MORE AMPLIFIED
THROUGH THE DAY ON SUNDAY AS A NORTHERN STREAM SHORTWAVE DROPS
SOUTHEAST FROM THE CANADIAN PRAIRIES ONTO THE NORTHERN PLAINS.
THIS WILL ALLOW FOR FURTHER AMPLIFICATION AND RETROGRADE OF THE
BROAD CENTRAL CONUS RIDGE ACROSS THE INTERMOUNTAIN WEST.
INCREASING CHANCES OF POPS ARE ANTICIPATED SUNDAY AS THE
DISTURBANCE PASSES THROUGH THE WESTERLY FLOW AND WORKS ON A
STALLED BAROCLINIC ZONE/REMNANT OUTFLOW BOUNDARIES. THE CONTINUED
ADVECTION OF AN EML AND STEEP MID-LEVEL LAPSE RATES FROM THE WEST
WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE CONDUCIVE FOR
SUPPORTING SEVERE STORM DEVELOPMENT. LARGE HAIL AND GUSTY WIND
REMAIN THE PRIMARY THREATS. BUT...MORE WELCOME WILL BE THE
POSSIBILITY OF WIDESPREAD MEASURABLE RAINFALL /POSSIBLY IN EXCESS
OF A QUARTER OF AN INCH/. 40 PERCENT POPS STILL LOOK ON TRACK WITH
GOOD MODEL AGREEMENT. FOR MONDAY...TEMPERATURES WILL RETURN TO
NEAR SEASONAL NORMS AS A EASTERLY UPSLOPE LOW LEVEL WIND REGIME
PREVAILS UNDER THE PRESENCE OF WEAK SURFACE HIGH PRESSURE. WITH
THE UPSLOPE COMPONENT...STORM CHANCES WILL BE TIED TO THE HIGHER
TERRAIN OF THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS...BUT
THE STEERING FLOW MAY ALLOW FOR SOME OF THE ACTIVITY TO SPILL
SOUTHEAST ACROSS SOUTHWEST NEBRASKA OVERNIGHT. BEYOND MONDAY...THE
INTERMOUNTAIN WEST UPPER RIDGE WILL TRANSITION EAST ACROSS THE
PLAINS AS A TROUGH OF LOW PRESSURE DIGS INTO THE PACIFIC
NORTHWEST. THE UPPER PATTERN WILL BEGIN TO TRANSITION TO
SOUTHWESTERLY...BUT REMAIN ACTIVE WITH CONTINUED CONVECTION
CHANCES TARGETING THE HIGH PLAINS DURING THE AFTERNOON HOURS.
STORMS WOULD POSSIBLY BE ABLE TO MAINTAIN EAST ACROSS THE CWA AS
SOUTHERLY RETURN FLOW TARGETS THE CENTRAL PLAINS. AT THIS POINT IN
TIME...TIMING OF STORM CHANCES NEXT WEEK REMAINS NEARLY IMPOSSIBLE
AS TIMING AND LOCATION DIFFERENCES BETWEEN THE LONGER RANGE MODELS
ARE READILY APPARENT. THUS WILL EMPLOY THE BLENDED APPROACH WITH
LITTLE CHANGES MADE TO THE PROCEDURE. AS FOR
TEMPERATURES...EXPECTING SEASONAL CONDITIONS TO PREVAIL THROUGH
MIDWEEK...BUT WARM LATE IN THE WEEK AS THE REGION IS INFLUENCED BY
THE BUILDING RIDGE AND SOUTHWEST FLOW ALOFT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1131 PM CDT FRI JUN 14 2013

FOR THE KLBF TERMINAL...ABUNDANT CLOUDINESS WILL PERSIST OVER THE
NEXT 24 HOURS. INTO THE OVERNIGHT...THERE IS THE THREAT FOR
THUNDERSTORMS ACROSS SOUTHWESTERN AND WESTERN NEBRASKA. CIGS MAY
DROP DOWN TO 4000 FT AGL WITH ANY THUNDERSTORMS IN THE VICINITY OF
THE KLBF TERMINAL. THE THREAT FOR THUNDERSTORMS WILL END AFTER 10Z
OVERNIGHT...WITH BROKEN CIGS AON 5000 FT AGL EXPECTED THROUGH LATE
AFTERNOON SATURDAY. SKIES WILL SCATTER OUT SATURDAY EVENING WITH
ONLY HIGH CLOUDINESS EXPECTED. FOR THE KVTN TERMINAL...MOSTLY CLEAR
SKIES ARE EXPECTED OVERNIGHT...WITH SCATTERED TO BROKEN MID LEVEL
CLOUDINESS POSSIBLE SATURDAY MORNING AND SATURDAY AFTERNOON. CIGS
WILL RANGE FROM 6000 TO 10000 FT AGL SATURDAY AFTERNOON AND EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...JACOBS
AVIATION...CLB
Hazardous weather outlook, Jun 15, 4:48 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 AM CDT SAT JUN 15 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-161000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
448 AM CDT SAT JUN 15 2013 /348 AM MDT SAT JUN 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS FAR SOUTHWEST
NEBRASKA TODAY....GENERALLY ALONG AND SOUTHWEST OF A GRANT TO
HAYES CENTER LINE.  LARGE HAIL TO THE SIZE OF A QUARTERS AND WIND
GUSTS OF 60 MPH WILL BE POSSIBLE IN THIS AREA. OTHERWISE...ISOLATED
STORMS WILL BE POSSIBLE THIS AFTERNOON FOR MOST OTHER LOCATIONS
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...HOWEVER THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA ON SUNDAY. LARGE HAIL AND GUSTY ERRATIC WIND ARE THE PRIMARY
HAZARDS...HOWEVER LOCALIZED HEAVY RAIN IS POSSIBLE AS WELL.

THUNDERSTORMS WILL ALSO BE POSSIBLE FOR PORTIONS OF THE OUTLOOK
AREA FROM TUESDAY THROUGH THURSDAY NIGHT...AT THIS TIME HOWEVER
THE THREAT OF SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWEST NEBRASKA THIS
AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 15, 1:01 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
101 AM CDT SAT JUN 15 2013

NEZ004-150700-
SHERIDAN NE-
1201 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
100 AM MDT...

AT 1158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES WEST OF HAY SPRINGS...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  CLINTON...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  MOUNT MARIA...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  WHITE CLAY...
  LONE BUTTE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 101.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, Jun 15, 1:54 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 AM CDT SAT JUN 15 2013

NEZ004-022-150745-
GARDEN NE-SHERIDAN NE-
1254 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND GARDEN
COUNTIES UNTIL 145 AM MDT...

AT 1253 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CRESCENT LAKE NWR...OR 28 MILES NORTH OF
OSHKOSH...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BRITTON LAKE AROUND 115 AM MDT.
JERRY LAKE AROUND 125 AM MDT.
WILD HORSE FLATS AROUND 130 AM MDT.
KINCAID LAKE AROUND 145 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 121 AND 129.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 15, 2:10 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 AM CDT SAT JUN 15 2013

NEZ004-094-150800-
SHERIDAN NE-WESTERN CHERRY NE-
110 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND NORTHEASTERN
SHERIDAN COUNTIES UNTIL 200 AM MDT...

AT 107 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
GORDON TO 23 MILES SOUTHEAST OF RUSHVILLE...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
HOOVER LAKE AND BILLYS LAKE AROUND 125 AM MDT.
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AND ROCK HILL AROUND 130 AM
MDT.
BAYONNE AROUND 135 AM MDT.
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND MORGAN LAKE
AROUND 140 AM MDT.
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING
THE SNAKE RIVER...MERRIMAN...HIGHWAY 61 CROSSING THE NIOBRARA RIVER
AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 200 AM
MDT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 93 AND 139.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 182 AND 231.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 15, 3:20 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 AM CDT SAT JUN 15 2013

NEZ004-023-024-035-094-150900-
ARTHUR NE-GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE-
220 AM MDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
NORTHEASTERN ARTHUR...SOUTHEASTERN SHERIDAN...NORTHWESTERN HOOKER AND
GRANT COUNTIES UNTIL 300 AM MDT...

AT 218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF ELLSWORTH TO 7 MILES NORTHEAST OF ASHBY TO 19 MILES SOUTH OF
WHITMAN...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
DULUTH AND MOTHER LAKE AROUND 225 AM MDT.
CARR LAKE...DIPPING VAT MEADOW AND WHITMAN AROUND 235 AM MDT.
WEIR AROUND 245 AM MDT.
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER
AROUND 250 AM MDT.
HECLA AROUND 255 AM MDT.
MULLEN...HIRE AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD
AROUND 300 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 123 AND 190.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 129 AND 193.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 58 AND 72.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:18 AM CDTSevere Thunderstorm WarningLBFSheridan42 min
Jun 15, 3:31 AM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 15, 4:14 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas46 min
Jun 15, 7:24 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.